MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. CMPL F&A 5CC END 11GAX120MM; BONE GRAFT DELIVERY KIT

ZIMMER KNEE CREATIONS, INC. CMPL F&A 5CC END 11GAX120MM; BONE GRAFT DELIVERY KIT
Catalog Number 514.503
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure the product would not mix.The case was aborted, and the patient did not receive treatment.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3008812173-2022-00004.Concomitant medical products: item#514.503; lot#209519521a03.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.The reported event is for scp procedure, where 2 kits were both unable to mix as required and the procedure was postponed.As neither kit was able to be mixed as required, no injection was performed and the event was postponed; thus no adverse event or patient harm occurred.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CMPL F&A 5CC END 11GAX120MM
Common Device Name
BONE GRAFT DELIVERY KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
Manufacturer (Section G)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15607181
Report Number3008812173-2022-00003
Device Sequence Number11316459
Product Code OJH
UDI-Device Identifier00889024205376
UDI-Public(01)00889024205376(17)240723(10)209519521B05
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Catalogue Number514.503
Device Lot Number209519521B05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale